# SDR CA190618014

- Difficulty date: June 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 42,024 hours
- Engine: Ge CF348C5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 5913000
- Condition: Failed
- Location: Rt Wing Te Flaps
- Part time: 43,261 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, WHILE LOWING THE FLAPS, THE CREW RECEIVED A FLAP FAIL CAUTION MESSAGE WHEN FLAPS WERE SELECTED FROM 8 TO 20 DEGREES. THE FLAPS STOPPED AT APPROXIMATELY 13-17 DEGREES. THE CREW CONDUCTED A GO AROUND, DECLARED AN EMERGENCY AND THEN LANDED WITHOUT ISSUE. MAINTENANCE DISCOVERED THE R/H FLAP BPSU (BRAKE POSITION SENSOR UNIT) FAULTY. IT HAS BEEN REPLACED AND THE A/C RETURNED TO SERVICE. (TC# 20190618014)
